MathSciNet Relay Station
MathSciNet bibliographic data
MR1560416 Contributed Item
Gronwall, T. H. A sequence of polynomials connected with the $n$th roots of unity. Bull. Amer. Math. Soc. 27 (1921), no. 6, 275–279.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement